Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Slight dryness of scrotum, flaky. Is it eczema or psoriasis?

I m a 24 yr old male And I ve been having issues with slight dryness of my scrotum/pubic area for a while. It s not really painful, more annoying and flaky if I scratch . Not sure if shaving or sweating during sports is an issue either. I ve used a cream briefly and it seemed to help but I stopped using it consistently and when I scratch the same problem seems to reoccur. I think maybe eczema or psoriasis but wanted a professional and over the counter opinion If possible. Thanks
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear its not psoriasis. what i feel is it is tinea cruris. a fungal infection. fungal infections go off with creams but its important to know that the fungus remains at the place for next 1 month and hence it is important to continue treatment for atleast 1 month, even if symptoms are not there. try oint clotrimazole twice daily for a month, u ll be fine
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor